# SDR SWAA2020102621417

- Difficulty date: October 7, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 20,822 hours, 9,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL STA 500G-500H LBL 24 HAS CORROSION AT NUT PLATE HOLES.  REMOVED AND REPLACED INTERCOSTAL, PER SRM 51-40-02.  SA-M 326 ATTACHED: A1314286.
